MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) PEN NDL 31G 5MM; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) PEN NDL 31G 5MM; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 320882
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 5 pen ndl 31g 5mm experienced inability or difficult to prime during use.The following information was provided by the initial reporter: material no.320882.Batch no.8231386.Issue(s): needle clogged during flow check with insulin.Found 5 pen needles date of event: unknown.
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.
 
Event or Problem Description
It was reported that 5 pen ndl 31g 5mm experienced inability or difficult to prime during use.The following information was provided by the initial reporter: material no.320882, batch no.8231386.Issue(s): needle clogged during flow check with insulin.Found 5 pen needles date of event: unknown.

Brand Name
PEN NDL 31G 5MM
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9180457
Report Number8041187-2019-00810
Device Sequence Number438989
Product Code FMI
UDI-Device Identifier10885403897504
UDI-Public10885403897504
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Catalogue Number320882
Device Lot Number8231386
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;